SciELO - Scientific Electronic Library Online

 
vol.31 issue2Polar topologies on sequence spaces in non-archimedean analysis author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

Asymptotically convex Banach spaces and The Index of Rotundity Problem. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp.91-101. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200001.

The Index of Rotundity Problem asks whether a Banach space which admits equivalent renormings with index of rotundity as small as desired also admits an equivalent rotund renorming. In this paper we continue the ongoing search for a negative answer to this question by making use of a new concept: asymptotically convex Banach spaces. Some applications to The Approximation Hyperplane Series Property are given.

Keywords : Rotund; renorming; Banach space.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License